MAUDE Adverse Event Report: MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86222
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code Extubate (2402)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the device had physical damaged.It was reported that the tube became soft excessively after 24 hours of having placed in the patient.The patient began to desaturate because the tube collapsed and the tube light was closed.The physician decided to cut the tube at the section that was collapsed but then the tube collapsed again in the new section.The physician decided to re-intubate the patient.It was indicated that the tube became soft because of the heat in the incubator but claimed that the package of the tube did not indicate the maximum temperature in which the tube can be exposed.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7645899
Report Number2936999-2018-00421
Device Sequence Number1638427
Product Code BTR
UDI-Device Identifier50884522005751
UDI-Public50884522005751
Combination Product (Y/N)N
Initial Reporter CountryPM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86222
Device Catalogue Number86222
Device Lot Number17K0718JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 DA